Blackhead Turned to an Angry Red Pimple?

I picked on a blackhead and after two days it became a sore angry red sort o pimple. I think I put too much neosporin on it because now its even more red and it stings and bleeds!! Should I leave it alone or should i put something on it? Is it ok to wear make up?? How long will it take for it to fade? Thanks!!

Doctor Answers (1)

Less may be more

+1

You have irritated and excoriated the surface of your skin. This is the natural evolution of picking inflammatory lesions on the face and may lead to scarring unfortunately.  It is best to have a skin care program by a Dermatologist to treat your acne and prevent scarring.  At this point you are probably better off to stop the neosporin and not use makeup ( especially occlusive cover ups) to prevent further inflammation.


Fullerton Dermatologist
3.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.